Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 342, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 21, 2023, 10:17 PM EDT for 4 counties in Georgia. It was in force for 28 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2023, 10:17 PM EDT (02:17 UTC)
- Expired
- Jul 21, 2023, 10:45 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Johnson County, GA, Laurens County, GA, Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 63 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 10:17 PM EDT | TSTM WND DMG | 2 Ne East Dublin, GA | Tree down near the intersection of Lovett Farm Rd and Hey 319. |
| Jul 21, 10:20 PM EDT | TSTM WND DMG | 2 N Dublin, GA | Powerlines down on the 300 block of Parker Dairy Rd. |
| Jul 21, 10:25 PM EDT | TSTM WND DMG | 2 Nnw Brewton, GA | Tree down at the intersection of Willie Rd and Hwy 319. |
| Jul 21, 10:28 PM EDT | TSTM WND DMG | 3 Ne Minter, GA | Tree down at the intersection of Bay Pullen Rd and Old Savannah. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 21, 5:55 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.3 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1219 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1364 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.7
The text
As transmitted.
966
WUUS52 KFFC 220217
SVRFFC
GAC167-175-303-319-220245-
/O.NEW.KFFC.SV.W.0342.230722T0217Z-230722T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1017 PM EDT Fri Jul 21 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northeastern Laurens County in central Georgia...
East central Wilkinson County in central Georgia...
Southern Washington County in east central Georgia...
Johnson County in east central Georgia...
* Until 1045 PM EDT.
* At 1017 PM EDT, severe thunderstorms were located along a line
extending from Oconee to near Tuckers Crossroad to near Dublin,
moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Dublin, Sandersville, Wrightsville, East Dublin, Tennille, Adrian,
Harrison, Oconee, Riddleville, Spann, Donovan, Tuckers Crossroad,
Minter, Pringle, Lovett, New Home, Meeks, Brewton and Scott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3258 8259 3256 8259 3253 8256 3253 8259
3252 8260 3252 8263 3250 8265 3249 8264
3246 8295 3268 8297 3287 8307 3301 8268
3277 8257 3260 8255
TIME...MOT...LOC 0217Z 255DEG 36KT 3285 8299 3271 8292 3248 8289
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
129
WWUS52 KFFC 220236
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1036 PM EDT Fri Jul 21 2023
GAC303-319-220246-
/O.CAN.KFFC.SV.W.0342.000000T0000Z-230722T0245Z/
Wilkinson GA-Washington GA-
1036 PM EDT Fri Jul 21 2023
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WILKINSON AND
SOUTHERN WASHINGTON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central and east central Georgia.
LAT...LON 3258 8259 3256 8259 3253 8257 3253 8259
3252 8260 3252 8264 3250 8265 3249 8264
3246 8295 3270 8298 3271 8295 3276 8295
3281 8280 3279 8277 3277 8277 3280 8269
3278 8266 3281 8259 3277 8257 3260 8255
TIME...MOT...LOC 0236Z 255DEG 36KT 3289 8280 3275 8273 3252 8270
$$
GAC167-175-220245-
/O.CON.KFFC.SV.W.0342.000000T0000Z-230722T0245Z/
Laurens GA-Johnson GA-
1036 PM EDT Fri Jul 21 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR NORTHEASTERN LAURENS AND JOHNSON COUNTIES...
At 1036 PM EDT, severe thunderstorms were located along a line
extending from near Tennille to Donovan to near Scott, moving east at
40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Dublin, Wrightsville, East Dublin, Adrian, Spann, Donovan, Tuckers
Crossroad, Minter, Lovett, New Home, Meeks, Brewton and Scott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3258 8259 3256 8259 3253 8257 3253 8259
3252 8260 3252 8264 3250 8265 3249 8264
3246 8295 3270 8298 3271 8295 3276 8295
3281 8280 3279 8277 3277 8277 3280 8269
3278 8266 3281 8259 3277 8257 3260 8255
TIME...MOT...LOC 0236Z 255DEG 36KT 3289 8280 3275 8273 3252 8270
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 8:47 PM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jul 21, 8:47 PM EDT, 1 hour 30 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 847 PM EDT Fri Jul 21 2023 .UPDATE... Issued at 846 PM EDT Fri Jul 21 2023 Widespread showers and thunderstorms are ongoing across much of the are expected to continue through the next few hours. Anticipating a momentary break overnight before more showers come in again in the early morning hours for central Georgia. They are forecast to stick around in central GA for much of the day into the afternoon with momentary breaks here and there. Not expecting the coverage to expand into the metro at this time. With increased shower activity heat indices should overall be lower tomorrow. Hernandez && .SHORT TERM... (This afternoon through Saturday) Issued at 259 PM EDT Fri Jul 21 2023 A heat advisory is in effect for central GA from 10AM to 8PM EDT. Much of the area South of I20 will see Heat Indices of 105 to 110 this afternoon. Similar to yesterday, northwest flow continues to mean the potential for MCS development in the evening and overnight hours. The exact timing of convection initiation is currently uncertain with a large spread in CAMs solutions. Initial thunderstorms this afternoon will likely be pulse-like. However going into the evening and overnight hours an impulse, currently located over Arkansas, will make its way Eastward into North and Central GA. This impulse may provide the lift necessary to develop cold-pool organization and MCS development. Given previous MCS characteristics this week, any system that develops will likely outperform model prorogation speed and may arrive earlier than CAMs suggested. Therefore, the exact arrival time of any system that develops is currently uncertain, however we may begin to see impacts in the evening and overnight hours. All thunderstorms this afternoon and tonight will have the potential to become strong to severe, however the main hazard will be overnight. Hazards will include damaging winds, frequent lightning, and heavy rainfall. An isolated and brief tornado cannot be ruled out. Much of the region will see post-frontal conditions tomorrow with cooler temperatures in the mid to upper 80s across North GA. Thunderstorms will remain likely across central GA throughout the day tomorrow, where temperatures rise into the low 90s alongside GoM moisture. The greatest PoPs will be in the afternoon with diurnal amplification. SM && .LONG TERM... (Sunday morning through next Thursday) Issued at 259 PM EDT Fri Jul 21 2023 Key Messages: - Drier than average weather and gradually increasing temperatures are forecast next week. - Above average temperatures are expected next weekend. Forecast Concerns for Next Week: Trends in the global ensemble (EPS & GEFS) guidance that favored a mostly dry period of weather early next week have only intensified in recent runs. This includes a majority of EPS and GEFS members now showing a period of PWAT values near 1.0 inch next Monday and Tuesday. This lack of moisture is contributing to limited instability in the model guidance and only gradual increases in CAPE as next week progresses. Toss in gradually rising 500 mb heights over the course of the week and we get a forecast favoring below average precipitation chances throughout the week. Precipitation chances overall should be highest Thursday and Friday (~25%). Forecaster confidence in this trend is moderate with the continued northwest flow aloft, and its potential to pull convection in from the west, being the primary factor reducing confidence. at this possibility. Temperatures next week should gradually increase (by a degree or two per day) as the upper level ridge in the Southern Plains flattens and upper level troughing weakens over the East. Guidance from the NBM for Atlanta suggests a high in the 88 to 91 degree range on Monday (NBM 25 to 75th percentile), with gradual increases to a high in the 92 to 96 degree range on Friday. Trends are similar for the rest of the state, though central Georgia should see values firmly in the upper 90s by the second half of the week. Forecaster confidence in the temperature outlook is high. Way to Early Ponderings about Next Weekend: Guidance from the GEFS and EPS is trending towards increasingly above average 500 mb heights over the Eastern U.S. next weekend. This hints at the possibility of continued or increasing heat in our region next weekend. As is usually the case in the summer, any storms could toss a wrench into this temperature trend, though there is little to suggest convection will be widespread at this time range. The CPC 8 to 14 Day Temperature Outlook hints at the potential for continued heat. Albright && .AVIATION... (00Z TAFS) Issued at 745 PM EDT Fri Jul 21 2023 Scattered to widespread showers and thunderstorms are occurring over most of the TAF site which resulted in TEMPOs for many of the sites. Following this, expecting some lower clouds to come in in the 10-12z timeframe tomorrow associated with a chance for showers over CSG and the metro sites. Any showers and convection tomorrow afternoon to be limited to CSG and MCN tomorrow but lower confidence on this. //ATL Confidence...00Z Update... Medium confidence on everything. Hernandez && .PRELIMINARY POINT TEMPS/POPS... Athens 71 85 68 88 / 70 40 10 10 Atlanta 71 85 69 88 / 70 50 10 10 Blairsville 64 80 60 81 / 70 40 0 10 Cartersville 69 84 65 87 / 70 40 0 0 Columbus 74 90 72 89 / 60 50 40 30 Gainesville 70 85 67 88 / 70 40 10 10 Macon 74 90 71 90 / 60 50 30 30 Rome 70 85 66 88 / 70 40 0 0 Peachtree City 70 85 67 88 / 60 50 20 10 Vidalia 76 90 73 89 / 70 50 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Hernandez LONG TERM....Albright AVIATION...Hernandez
Hazardous weather outlook, Jul 21, 8:31 PM EDT, 1 hour 46 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 831 PM EDT Fri Jul 21 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 831 PM EDT Fri Jul 21 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Strong thunderstorms will be likely this evening for much of north and central Georgia this evening. A few severe thunderstorms will also be possible. The primary hazard from any severe thunderstorms will be damaging wind gusts. Thunderstorms will also be capable of producing localized flooding and frequent lightning strikes. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Thunderstorms will be possible over portions of central Georgia Saturday and Sunday. There is a marginal risk (level 1 of 5) for severe weather Saturday afternoon and evening. Thunderstorms activity should be more isolated Monday and Tuesday with most of the region remaining storm free. The risk for isolated afternoon and evening thunderstorms may return to the whole state of Georgia next Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Jul 21, 9:46 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
946 PM EDT Fri Jul 21 2023
GAZ079-089>091-220215-
Chattahoochee GA-Marion GA-Talbot GA-Muscogee GA-
946 PM EDT Fri Jul 21 2023
...A strong thunderstorm will impact portions of western Marion,
southeastern Muscogee, Chattahoochee and southwestern Talbot Counties
through 1015 PM EDT...
At 946 PM EDT, a strong thunderstorm was over Cusseta, moving
southeast at 40 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Cusseta, Geneva, Upatoi, North Fort Moore, Brantley, Christopher,
Sand Hill, Juniper, Oakland, Manta, Zellobee, Box Springs, Marion
Estates and Eelbeck/West Fort Moore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
west central Georgia.
&&
LAT...LON 3221 8461 3223 8462 3223 8468 3230 8493
3232 8498 3255 8481 3258 8453 3220 8455
TIME...MOT...LOC 0146Z 309DEG 33KT 3228 8476
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 21, 9:54 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
954 PM EDT Fri Jul 21 2023
GAZ083-084-220230-
Wilkinson GA-Twiggs GA-
954 PM EDT Fri Jul 21 2023
...A strong thunderstorm will impact portions of central Wilkinson
and east central Twiggs Counties through 1030 PM EDT...
At 954 PM EDT, a strong thunderstorm was near Jeffersonville, moving
east at 30 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Irwinton and Toomsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central and east central Georgia.
&&
LAT...LON 3268 8332 3276 8334 3287 8304 3281 8297
3271 8297
TIME...MOT...LOC 0154Z 259DEG 28KT 3273 8325
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHLocal storm report, Jul 21, 9:58 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
958 PM EDT Fri Jul 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM Tstm Wnd Dmg 3 NE Six Flags Over Geo 33.80N 84.51W
07/21/2023 Cobb GA Public
Trees reported down near the intersection of
Veterans Memorial HWY SE and Oakdale Rd SE.
&&
TVSpecial weather statement, Jul 21, 10:01 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1001 PM EDT Fri Jul 21 2023
GAZ097-109-220230-
Laurens GA-Dodge GA-
1001 PM EDT Fri Jul 21 2023
...Strong thunderstorms will impact portions of southwestern Laurens
and central Dodge Counties through 1030 PM EDT...
At 1001 PM EDT, a line of strong thunderstorms was along a line
extending from Rowland to near Plainfield to near Eastman, and moving
east at 30 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Eastman, Chester, Milan, Cadwell, Chauncey, Rentz, Jay Bird Springs,
Plainfield, Cedar Grove, Godwinsville and Lowery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central Georgia.
&&
LAT...LON 3220 8329 3233 8319 3242 8315 3244 8278
3223 8283 3219 8287 3219 8288 3218 8289
3215 8293 3215 8294 3214 8295 3213 8295
3203 8307
TIME...MOT...LOC 0201Z 290DEG 25KT 3243 8314 3233 8313 3220 8326
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 21, 10:02 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1002 PM EDT Fri Jul 21 2023
GAZ106-108>112-220245-
Crisp GA-Wheeler GA-Telfair GA-Wilcox GA-Montgomery GA-Dodge GA-
1002 PM EDT Fri Jul 21 2023
...Strong thunderstorms will impact portions of southern Dodge,
Telfair, southeastern Wilcox, southeastern Wheeler, southeastern
Crisp and south central Montgomery Counties through 1045 PM EDT...
At 1002 PM EDT, a line of strong thunderstorms was along a line
extending from near Double Run to Jordan, and moving east at 30 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Lumber City, Scotland, Jacksonville, Towns, Horse Creek Wma, Spring
Hill, Temperance, Browning, China Hill, Double Run, Owensboro, Jordan
and Workmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3178 8303 3181 8309 3181 8314 3185 8318
3184 8361 3180 8361 3180 8379 3208 8271
3198 8248 3196 8250 3195 8248 3195 8249
3196 8255 3192 8263 3192 8268 3181 8282
3178 8293
TIME...MOT...LOC 0202Z 287DEG 26KT 3184 8360 3204 8267
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 21, 10:13 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1013 PM EDT Fri Jul 21 2023
GAZ085-086-097-098-220245-
Emanuel GA-Treutlen GA-Johnson GA-Laurens GA-
1013 PM EDT Fri Jul 21 2023
...A strong thunderstorm will impact portions of northeastern
Laurens, west central Emanuel, northwestern Treutlen and southeastern
Johnson Counties through 1045 PM EDT...
At 1013 PM EDT, a strong thunderstorm was over Brewton, or 9 miles
south of Wrightsville, moving southeast at 30 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Wrightsville, Adrian, Spann, Orland, Orianna, Norristown, Lovett,
Norristown Junction, Meeks, Brewton, Blackville, Scott and Rockledge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central and east central Georgia.
&&
LAT...LON 3260 8288 3273 8277 3261 8247 3249 8248
3238 8262
TIME...MOT...LOC 0213Z 303DEG 27KT 3260 8276
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 8:01 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 3 hr |
| Jul 21, 8:04 PM EDT | Special Weather Statement | FFC | Marion | 26 min |
| Jul 21, 8:14 PM EDT | Special Weather Statement | FFC | Barrow, Oconee | 31 min |
| Jul 21, 8:16 PM EDT | Special Weather Statement | FFC | Macon | 29 min |
| Jul 21, 8:18 PM EDT | Special Weather Statement | FFC | Cobb, Paulding | 27 min |
| Jul 21, 8:21 PM EDT | Special Weather Statement | FFC | Chattahoochee | 24 min |
| Jul 21, 8:22 PM EDT | Special Weather Statement | FFC | Crawford | 38 min |
| Jul 21, 8:27 PM EDT | Special Weather Statement | FFC | Banks | 33 min |
| Jul 21, 8:36 PM EDT | Special Weather Statement | FFC | Peach | 24 min |
| Jul 21, 8:39 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 36 min |
| Jul 21, 8:47 PM EDT | Special Weather Statement | FFC | Wheeler | 28 min |
| Jul 21, 8:49 PM EDT | Special Weather Statement | FFC | Bibb | 26 min |
| Jul 21, 9:02 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Macon, Peach | 28 min |
| Jul 21, 9:08 PM EDT | Special Weather Statement | FFC | Bleckley | 37 min |
| Jul 21, 9:13 PM EDT | Special Weather Statement | FFC | Montgomery | 32 min |
| Jul 21, 9:17 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 28 min |
| Jul 21, 9:17 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 28 min |
| Jul 21, 9:19 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 26 min |
| Jul 21, 9:37 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Pulaski, Twiggs, Wilkinson | 38 min |
| Jul 21, 9:45 PM EDT | Special Weather Statement | FFC | Stewart | 30 min |
| Jul 21, 9:46 PM EDT | Special Weather Statement | FFC | Chattahoochee | 29 min |
| Jul 21, 9:49 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 41 min |
| Jul 21, 9:54 PM EDT | Special Weather Statement | FFC | Wilkinson | 36 min |
| Jul 21, 9:57 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 27 min |
| Jul 21, 9:58 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Wilkinson | 32 min |
| Jul 21, 10:01 PM EDT | Special Weather Statement | FFC | Dodge, Laurens | 29 min |
| Jul 21, 10:02 PM EDT | Special Weather Statement | FFC | Telfair | 43 min |
| Jul 21, 10:13 PM EDT | Special Weather Statement | FFC | Johnson | 32 min |
| Jul 21, 10:22 PM EDT | Special Weather Statement | FFC | Marion, Schley, Webster | 23 min |
| Jul 21, 10:29 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Treutlen | 31 min |
| Jul 21, 10:39 PM EDT | Special Weather Statement | FFC | Wilcox | 36 min |
| Jul 21, 10:46 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler | 29 min |
| Jul 21, 10:48 PM EDT | Special Weather Statement | FFC | Crisp | 12 min |
| Jul 21, 11:00 PM EDT | Special Weather Statement | FFC | Emanuel | 30 min |
| Jul 21, 11:17 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler | 28 min |
| Jul 21, 11:20 PM EDT | Special Weather Statement | FFC | Crisp | 25 min |
| Jul 22, 3:39 AM EDT | Special Weather Statement | FFC | Webster | 36 min |
| Jul 22, 10:12 AM EDT | Special Weather Statement | FFC | Chattahoochee | 33 min |
| Jul 22, 10:29 AM EDT | Special Weather Statement | FFC | Marion | 31 min |
| Jul 22, 10:48 AM EDT | Special Weather Statement | FFC | Schley | 27 min |
| Jul 22, 12:04 PM EDT | Special Weather Statement | FFC | Crisp | 26 min |
| Jul 22, 12:17 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Sumter | 43 min |
| Jul 22, 12:21 PM EDT | Special Weather Statement | FFC | Dodge | 24 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.